I've been on Depo for a few years, always getting my shots regularly, until this past one last month, I was about a week or two late. I had sex about a week after I got my shot, but for the past five days (about a week after I had sex) I am experiencing horrible cramping, back aches, bloating, constipation, gas, discharge (that looks like it does when ovulating), very light spotting for a day, and fatigue. All of which are symptoms of early conception/egg implantation, however, I understand that they are also symptoms of Depo. My concern is that I can't remember experiencing these symptoms so long after all of my other shots. Any thoughts as to whether or not this may be normal or a possible pregnancy?
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Pregnancy - I stopped taking depo provera 2 years back, however, I am still not pregnant eventhough?
Posted 30 Apr 2013 • 1 answer
Depo-Provera - I took one dose of depo provera and did not like the side effects. I was experiencing
Posted 16 May 2013 • 1 answer
Posted 25 Sep 2014 • 1 answer
Depo-Provera - I ended my period Oct. 3rd. And I got my first dose of depo provera on October 7th. I
Posted 15 Nov 2015 • 1 answer
Posted 20 Jun 2016 • 2 answers